# SDR REXA2022110302382

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: MM670381811
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. RH FWD DRAG ANGLE HAS POSSIBLE CRACK (FLAGGED)	PERFORMED CUT OUT OF RH FWD DRAG ANGLE, BUCKET SKIN, AND COMPLIED WITH ALL STEPS OF REO 690-55-31-071 REV. – DATED: 2022-09-26
